Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft Withdrawls by long term users my_own_feet

Posted by my_own_feet on April 20, 2004, at 22:20:46

In reply to Re: Zoloft Withdrawls by long term users my_own_feet, posted by CareBear04 on April 20, 2004, at 20:16:15

Hi there. First of all, don't worry about the side effects you felt when you tried to come off the Zoloft. They are very real and are experienced by mostly everyone when they come off the drug, however the way you taper will determine how severe these withdrawal side effects will be. From my vast research of people coming off this drug, including myself, all are real withdrawal symptoms and most doctors are totally unaware of them nor do they want to even acknowledge they exist when a patient complains about it. They are going by what the manufacuturing companies of the drugs write. With that being said, take comfort in knowing you are not alone and mostly all of us are having withdrawal problems and are dealing with them. There are lots of other symtoms you may experience as the weeks go by. I was on 150 mg for about 8 years and weened myself down to 100 after three weeks ,, then 50 after another three weeks and then finally none. Even that was way too drastic. From what I have been reading , it is better to taper off as SLOWLY as you can and be patient because tapering is way better then experiencing the intensity of those side effects. Now that you are back on 50mg again, let yourself stabalize and read more of the posts on this same site that are under "withdrawal symptoms coming off zoloft". Read this particular post about a good taper regime "taper slowly to avoid symptoms coming off zoloft BostonBill cleareyes 2/24/04." If your Zoloft is in a pill form that you can break into smaller pieces or if you have small doses like 25 mg than it will be much easier for you to do that taper. There are lots of posts describing symptoms and stuff you can read and understand in case you experience other ones as you taper down. Let me know if your having problems gettting to those posts i mentioned above or in undersanding that taper program that is talked about by clear eyes. Im here if you have any more questions.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[338252]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:my_own_feet thread:338102
URL: http://www.dr-bob.org/babble/20040417/msgs/338252.html